Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had miscarriage, pregnant, spotting, frequent urination, weird feeling in mouth and stomach. Reason?

Hi I am 5 weeks pregnant And today I feel a bit odd in my stomach And also in my mouth I feel also like urinating a lot and when I don t go to the told let I feel like it is going to come out and when I do go there is nothing. So it is on,y the feeling of it. I had a misscarrige last month at 4 weeks Also at the beginning I spotted for 12 days and only once I had red blood with cloths.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Hello there,
Thanks for writing to us.
Your urinary complaints might be related to urinary infection.So, get a urine examination done.
As, you have not mentioned, whether you had an ultrasound scan done in this pregnancy? If not, please get a scan done, as you have history of previous abortion.
Consult a gynaecologist for further treatment.
Take care.
Dr. Mrs. Sumeet Baheti,
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor